# SDR FDEA202508131449

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66253
- Aircraft time: 5,593 hours, 2,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 233N3219300
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH INOP. GOES TO OFF INSTEAD OF  ARMED WHEN THE GUARD IS CLOSED.     REMOVED AND REPLACED EMERGENCY LIGHT PANEL. OPS  CHECK NORMAL. AC OK FOR SERVICE.
